| Model Number |
M00509001 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit pull method was used in a procedure.The exact procedure date was unknown.Post procedure, the percutaneous endoscopic gastrostomy (peg) tube was dislodged.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block b3 (date of event): date of event was approximated to august 01, 2024 based on the date the manufacturer became aware of the event as no event date was reported.Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6 (device codes): imdrf device code a051201 captures the reportable event of peg tube dislodged or dislocated.